Journal of Symbolic Logic 32 (3):397-398 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270801
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,466
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Les Algèbres de Heyting Et de Lukasiewicz Trivalentes.Luiz Monteiro - 1970 - Notre Dame Journal of Formal Logic 11 (4):453-466.
Sur la Définition des Algèbres de Lukasiewicz Trivalentes.Antonio Monteiro - 1967 - Journal of Symbolic Logic 32 (3):398-399.


Added to PP index

Total views
17 ( #576,851 of 2,374,861 )

Recent downloads (6 months)
2 ( #369,908 of 2,374,861 )

How can I increase my downloads?


My notes